SammyJo

Members
  • Content count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SammyJo

  • Rank
    Member

Profile Information

  • Location
    Georgia
  • Interests
    Science (BS in Biology), animals, yoga, nature, hiking, vegetarian transitioning to vegan, animal rights, environmental issues.

Recent Profile Visitors

130 profile views
  1. Natural ideas for more salt intake?

    I am a vegetarian, transitioning to vegan so the broth would obviously have to be vegetable. But that is a good suggestion, thank you.
  2. These issues were neurological in origin, a hurricane would not cause my skin to feel like it is on fire. I am off of this medication and already feel better. There are still some lingering side effects from it, but it takes a while for steroids to leave your body. Worst reaction to a medication I have ever had.
  3. So my last post I had discussed weird psychological symptoms from fludrocortisone. They got so bad I called my doctors nurse line, which had no answer bc of the hurricanes etc. I decided to take a half the next day, and started having burning sensations(neurological) in my head, neck, and arms. So the following day I just didn't take it at all because I was so scared. I still had no reply from my doctor or his nurse so I called the local pharmacist and he said to absolutely not stop it like that because it is dangerous and I would have to continue taking half a few days, then a quarter a dew days etc. I now have shallow slow breathing, but I think it is from deconditioning and having to sit and not walk around while I deal with this medicine. This weird sensation like I'm on fire and someone is blowing cold air on the fire really freaks me out. I know it will go away once I am finally off the medicine but the sensation is kind of spreading to my chest (almost like that feeling when you get contrast for a CT and you feel the burn down your body). I don't know if all these symptoms are more dangerous than going off the medication abruptly would be. Obviously that is a question for my doctor if he ever gets back to me but I just wanted to share my concern. I really want off of this medication and I regret not reading into it before I started. I was just really excited to try something new to help everything else, now I'm just putting my body through more crap taking 10 steps back. Sorry to be so negative guys, but this stinks.
  4. Thanks guys it was very helpful. It was almost like the feeling of "impending doom" and I just had to sit up all night crying. It also made me very awake which was odd bc I typically get sleepy on the medication... I may try to continue use but if this "psychotic episode" happens again I'm stopping it.
  5. I started this medication about a week ago and didn't noticed anything at first and then my bp raised somewhat from being very low to now 117/70 which is better. I started feeling a little better with it but then started getting a little more anxious than usual... then I started feeling irritable. I thought ok no big deal and ignored it, then today I could not stop worrying about things and felt very strange and I can not fall asleep. I wish I could describe it better but it's a little scary. I'm not sure how to taper off this medication and I'm sure whatever the pharmacist tells me will be different than what my cardio would say. Has anyone experienced these symptoms and how have you stopped taking it?
  6. IV Saline and POTS

    Sophie96taylor What symptoms are you experiencing from the fludrocortisone/florinef?
  7. While at MAYO I asked the dr to check my Tryptase levels and to write a prescription for a 24 hr urine test to do at home. He emailed me the results, the number was "high" and said to do the Tryptase blood test again with my primary back home because it could be a false positive. I just received the second blood test result and it is also "high". I am awaiting urine results currently. I found an MCAS doctor in my town but was told he only sees patients that have been diagnosed with MCAS.... So my question is, what kind of doctor do I need to go to in order to be "diagnosed" or just further explore this and see what is going on? I requested these tests on a whim, since I am trying to find the cause of my POTS and other problems. I have read a little information associating POTS with MCAS. I don't know a lot about it so it looks like I will have to be my own doctor once again.
  8. Thank you for explaining. I also visited the website and watched their video on the "grounding" theory. Very interesting. I'm honestly down to try anything at this point.
  9. Could you explain what an Earthing sheet is and why you have chosen to use it? If you don't mind
  10. Pots And Weight Gain?

    I have just started Florinef and my dr promised me I wouldn't gain weight from it, and I would just feel a little bloated. But reading all this makes me not want to take it... obviously vanity is of least concern but at the same time it sucks. I was a dancer my whole life until POTS happened to me 5 years ago and though I'm still "thin", I don't look anything like I used to. I have to eat or I won't feel well and seeing weight gain as a side effect to medication really scares me. I used to be on Zoloft which I thought made me loose weight strangely enough? And I'm think about taking that again so maybe it will balance things out. Good luck with everything, just try to remember we're all beautiful no matter our size, it's hard to feel that way sometimes but it's the truth
  11. What doctors deal with AAN? So what specialist would I see to do the blood test?
  12. Kim, I will probably come back to MAYO once I have an appt with Dr. Cheshire. I am doing my own follow ups at home as well as continue to do my own digging. Received a message from the allergist I saw there that my tryptase levels were high ( I asked him to do this test), which is an indication of MCAS. He wants me to get the test re done just in case it's a false positive as well as a 24hr urine sample.
  13. Fludrocortisone day 1

    Right! I have heard great things so I was confused by the fast onset of fatigue, I am hoping it's not related!
  14. Took half the regular dose of fludrocortisone today to start the new prescription. Started getting very tired and some brain fog occurred. Is this a normal side effect? I only took half so I'm curious what I will feel like once I get up to the full dose...